MathSciNet Relay Station
MathSciNet bibliographic data
MR223929 (36 #6976) 47.45
Herman, Richard H. Generalizations of weakly compact operators. Trans. Amer. Math. Soc. 132 1968 377–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement